Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 57, NWS Northern Indiana

November 18, 20166 counties in Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Nov 18, 2016, 5:13 PM EST for 6 counties in Indiana. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 18, 2016, 5:13 PM EST (22:13 UTC)
Expired
Nov 18, 2016, 6:00 PM EST
In force
47 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Elkhart County, IN, Fulton County, IN, Kosciusko County, IN, Marshall County, IN, Miami County, IN, Wabash County, IN

The radar

The Northern Indiana radar (KIWX), 40 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 18, 5:33 PM ESTTSTM WND GST 65Rochester, INPOWER OUTAGES. TREES KNOCKED DOWN.
Nov 18, 5:37 PM ESTTSTM WND DMGEtna Green, IN*** 1 INJ *** REPORT OF TREE DOWN ON VEHICLE WITH ONE PERSON INJURED.
Nov 18, 5:40 PM ESTTSTM WND GST 532 Sw Bourbon, INVIA A WUNDERGROUND.COM OBS STATION.
Nov 18, 5:43 PM ESTTSTM WND GST 631 Se Monoquet, INMEASURED BY ASOS AT AIRPORT.
Nov 18, 5:45 PM ESTTSTM WND DMGBeaver Dam Lake, INA FEW TREES CAME DOWN NEAR BEAVER DAM LAKE.
Nov 18, 5:47 PM ESTTSTM WND DMGDewart Lake, INTORE THE METAL ROOF OFF A BUILDING AND BLEW UP A TRANSFORMER. LOTS OF DEBRIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.2 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 274 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
274 m²/s²
0-3 km storm-relative helicity
455 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

873 
WUUS53 KIWX 182213
SVRIWX
INC039-049-085-099-103-169-182300-
/O.NEW.KIWX.SV.W.0057.161118T2213Z-161118T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
513 PM EST FRI NOV 18 2016

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MIAMI COUNTY IN NORTH CENTRAL INDIANA...
  FULTON COUNTY IN NORTH CENTRAL INDIANA...
  NORTHWESTERN WABASH COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHERN MARSHALL COUNTY IN NORTH CENTRAL INDIANA...
  SOUTHEASTERN ELKHART COUNTY IN NORTH CENTRAL INDIANA...
  KOSCIUSKO COUNTY IN NORTH CENTRAL INDIANA...

* UNTIL 600 PM EST

* AT 512 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR CULVER TO 10 MILES EAST OF WINAMAC TO NEAR
  ROYAL CENTER...MOVING NORTHEAST AT 75 MPH.

  HAZARD...70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROCHESTER AND ARGOS AROUND 525 PM EST. 
  BOURBON AND AKRON AROUND 530 PM EST. 
  MENTONE AROUND 535 PM EST. 
  WARSAW...WINONA LAKE...SYRACUSE...MILFORD AND PIERCETON AROUND 545 
  PM EST. 
  NORTH WEBSTER AROUND 550 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
OAKWOOD PARK...LIBERTY MILLS...DISKO...LAKETON...DEWART LAKE...LAKE
WAWASEE...PALESTINE...TIOSA...BEAVER DAM LAKE AND OSWEGO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4121 8647 4153 8566 4118 8568 4118 8569
      4100 8569 4090 8617 4091 8617 4091 8647
TIME...MOT...LOC 2212Z 231DEG 65KT 4116 8646 4107 8640 4089 8642 

HAIL...<.75IN
WIND...70MPH
 
$$

JBALL
2 follow-up statements
112 
WWUS53 KIWX 182238
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
538 PM EST FRI NOV 18 2016

INC049-099-182248-
/O.CAN.KIWX.SV.W.0057.000000T0000Z-161118T2300Z/
FULTON IN-MARSHALL IN-
538 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR FULTON AND SOUTHERN MARSHALL
COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4100 8617 4100 8595 4104 8595 4104 8602
      4109 8602 4109 8608 4117 8608 4117 8605
      4137 8606 4153 8566 4118 8568 4118 8569
      4100 8569 4090 8617
TIME...MOT...LOC 2238Z 231DEG 63KT 4140 8601 4131 8595 4113 8598 

$$

INC039-085-103-169-182300-
/O.CON.KIWX.SV.W.0057.000000T0000Z-161118T2300Z/
MIAMI IN-WABASH IN-ELKHART IN-KOSCIUSKO IN-
538 PM EST FRI NOV 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR NORTHWESTERN MIAMI...NORTHWESTERN WABASH...SOUTHEASTERN ELKHART
AND KOSCIUSKO COUNTIES...

AT 538 PM EST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NAPPANEE TO 7 MILES NORTHWEST OF WARSAW TO NEAR
MENTONE...MOVING NORTHEAST AT 70 MPH. MULTIPLE REPORTS OF WIND
DAMAGE HAVE BEEN REPORTED IN FULTON COUNTY.

HAZARD...70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE 
         HOMES...ROOFS...AND OUTBUILDINGS. 

THESE SEVERE STORMS WILL BE NEAR...
  MILFORD AROUND 545 PM EST. 
  SYRACUSE AND PIERCETON AROUND 550 PM EST. 
  NORTH WEBSTER AROUND 555 PM EST. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE BIG
BARBEE LAKE...ATWOOD...OAKWOOD PARK...PACKERTON...ETNA GREEN...
LIBERTY MILLS...DISKO...SEVASTOPOL...LAKETON AND DEWART LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4100 8617 4100 8595 4104 8595 4104 8602
      4109 8602 4109 8608 4117 8608 4117 8605
      4137 8606 4153 8566 4118 8568 4118 8569
      4100 8569 4090 8617
TIME...MOT...LOC 2238Z 231DEG 63KT 4140 8601 4131 8595 4113 8598 

HAIL...<.75IN
WIND...70MPH
 
$$

JBALL
897 
WWUS53 KIWX 182258
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
558 PM EST FRI NOV 18 2016

INC039-085-103-169-182307-
/O.EXP.KIWX.SV.W.0057.000000T0000Z-161118T2300Z/
MIAMI IN-WABASH IN-ELKHART IN-KOSCIUSKO IN-
558 PM EST FRI NOV 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI...
NORTHWESTERN WABASH...SOUTHEASTERN ELKHART AND KOSCIUSKO COUNTIES
WILL EXPIRE AT 600 PM EST...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE ON SCHEDULE AT 600
PM EST.

LAT...LON 4100 8617 4100 8595 4104 8595 4104 8602
      4109 8602 4109 8608 4117 8608 4117 8605
      4137 8606 4153 8566 4118 8568 4118 8569
      4100 8569 4090 8617
TIME...MOT...LOC 2257Z 231DEG 65KT 4161 8566 4152 8560 4134 8563 

$$

JBALL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 18, 4:12 PM EST, 1 hour 1 minute earlier.

Area forecast discussion, Nov 18, 4:12 PM EST, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Northern Indiana
412 PM EST Fri Nov 18 2016

.SYNOPSIS...
Issued at 1242 PM EST Fri Nov 18 2016

A strong system will bring showers and isolated thunderstorms to
the region late this afternoon into this evening. Some thunderstorms
could be strong to severe, with damaging winds the primary
threat. The best chance for severe weather is west of I 69.
Otherwise, cold air filters in tonight and into the weekend. Highs
on Saturday are only expected to reach around 40 degrees. It will
also be windy, especially Saturday where wind gusts could reach up
to 50 mph near Lake Michigan. Rain showers will transition to
snow showers by Saturday morning, with little to no accumulations
expected.

&&

.SHORT TERM...(Tonight through Saturday night)
Issued at 409 PM EST Fri Nov 18 2016

An area of storms was intensifying near the Illinois/Indiana
state line at 4 pm EST and was moving northeast ahead of a cold
front this afternoon. Environment conditions favor bowing segments
including QLCS. The Storm Prediction Center has upgraded part of
northern Indiana to a slight risk of severe storms. Expect the
best chance for mainly isolated severe storms is west of
Interstate 69 in northern Indiana. Wind gusts approaching 60 mph
are possible. An isolated tornado is also possible in the bowing
segments.

Much colder air will sweep across the area tonight. Very warm Lake
Michigan waters for this time of year will favor lake enhanced and
eventually lake effect rain and snow showers becoming all snow
showers Saturday as 850 mb drop to around -10C. After collaboration
with surrounding offices, have increased snow amounts over mainly
far southern Lower Michigan to around 1 inch. Gut feeling is at
least initially the snow will accumulate on mainly grassy areas. It
doesn't appear there will be any travel issues until possibly late
in the afternoon. Roads could get slick Saturday night as
temperatures fall below freezing. Have issued a wind advisory for
Saturday based on gradient winds of 25 to 35 mph with gusts to 45
mph. Wind gusts to 50 mph are possible near Lake Michigan.

&&

.LONG TERM...(Sunday Night through Friday)
Issued at 409 PM EST Fri Nov 18 2016

Inversion heights will be low Sunday, but still may be high enough
for light snow showers. The dendritic growth zone may be entirely
above the cloud layer later Sunday, allowing a mix of precipitation
or a changeover to all rain with any lingering showers.
Precipitation should end late in the date as the system lifts
northeast.

Otherwise, chilly weather Sunday will be followed by temperatures
moderating slowly through next week. Another system will bring
rain and possibly a rain/snow mix to the area during the middle of
the week, but it doesn't look like there will be any major impacts
at this time.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1242 PM EST Fri Nov 18 2016

Certainly a complex forecast for this TAF period, with all seasons
of weather involved. A low pressure system will move across the
Great Lakes region through the weekend, starting this afternoon.
Winds will be the primary focus, especially at KSBN. South to
southwest winds will continue to gust to nearly 30 mph for the
rest of the afternoon and into the overnight period, gradually
becoming west-northwest by Saturday. Gusts towards early Saturday
afternoon are looking to be slightly higher than what I included
in the TAF, possibly reaching up to 35-40 mph-with the highest
gusts at KSBN. Otherwise, expect showers and perhaps a few
thunderstorms to move through KSBN around the 23-02z time frame,
and around 01z-6z at KFWA. Given strong winds aloft, any heavier
showers or thunderstorms could mix down wind gusts of 50 mph or
greater. The best chances for this to occur would be at KSBN this
afternoon/evening, as thunderstorms are less likely at KFWA. Lake
effect rain/snow showers are possible late tonight at KSBN, with
visibilities and ceilings dropping to the MVFR range. Snow is
possible at KFWA, but given lower confidence kept this out of the
TAF for now.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory from 9 AM EST /8 AM CST/ to 6 PM EST /5 PM CST/
     Saturday for INZ003>006-008-012>017-020-022>024.

MI...Wind Advisory from 9 AM to 6 PM EST Saturday for MIZ077>079.

OH...NONE.
LM...Gale Warning until 1 AM EST Sunday for LMZ043-046.

&&

SYNOPSIS...MCD
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...MCD

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 18, 3:37 PM EST, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
337 PM EST FRI NOV 18 2016

INZ012>016-020-022>024-191000-
STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITE-CASS IN-MIAMI-
WABASH-
INCLUDING THE CITIES OF...KNOX...NORTH JUDSON...BASS LAKE...
WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...BREMEN...CULVER...
ROCHESTER...AKRON...WARSAW...WINONA LAKE...SYRACUSE...MENTONE...
MONTICELLO...MONON...BROOKSTON...LOGANSPORT...ROYAL CENTER...PERU...
GRISSOM AFB...MEXICO...WABASH...NORTH MANCHESTER
337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE EARLY THIS EVENING. A FEW STORMS COULD
REACH SEVERE LIMITS WITH WIND GUSTS UP TO 60 MPH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 45 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ANY SEVERE THREAT THIS EVENING IS EXPECTED TO BE ISOLATED. THUS SPOTTER
ACTIVATION IS NOT ANTICIPATED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>006-008-017-MIZ077>079-191000-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-NOBLE-WHITLEY-BERRIEN-
CASS MI-ST. JOSEPH MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...KENDALLVILLE...LIGONIER...ALBION...
COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON
337 PM EST FRI NOV 18 2016 /237 PM CST FRI NOV 18 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING. WIND GUSTS UP TO
45 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 45 TO 50 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ007-009-018-025>027-032>034-MIZ080-081-OHZ001-002-004-005-015-016-
024-025-191000-
STEUBEN-DE KALB-ALLEN IN-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ANGOLA...FREMONT...AUBURN...GARRETT...
FORT WAYNE...NEW HAVEN...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
337 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS EVENING. WIND GUSTS UP
TO 40 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST TO NORTHWEST WINDS WILL GUST TO 35 MPH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-191000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
337 PM EST FRI NOV 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A GALE WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GALE WARNING IS IN EFFECT THROUGH SATURDAY EVENING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Nov 18, 4:32 PM EST, 41 minutes before
- KIWX 000000
${PRODUCTID}IWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
432 PM EST FRI NOV 18 2016

INZ012>015-020-022-182215-
STARKE-MARSHALL-WHITE-CASS-FULTON-PULASKI-
432 PM EST FRI NOV 18 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN FULTON...
STARKE...PULASKI...WHITE...WESTERN MARSHALL AND NORTHWESTERN CASS
COUNTIES...

AT 431 PM EST/331 PM CST/, RADAR INDICATED STRONG THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM NEAR GIFFORD TO NEAR TEMPLETON.
MOVEMENT WAS NORTHEAST AT 70 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  MEDARYVILLE AROUND 335 PM CST.
  NORTH JUDSON AROUND 340 PM CST.
  BROOKSTON AROUND 345 PM CST.
  MONTICELLO AND KNOX AROUND 350 PM CST.
  HAMLET AROUND 355 PM CST.
  KOONTZ LAKE AROUND 400 PM CST.
  ROYAL CENTER AROUND 405 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE OBER...IDAVILLE...
BURR OAK...CHALMERS...HEADLEE...REYNOLDS...GOLDEN HILL...MONTEREY...
TYNER AND LOMAX.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 198.

LAT...LON 4084 8710 4084 8699 4091 8699 4092 8693
      4124 8693 4127 8687 4128 8680 4132 8674
      4148 8632 4071 8637 4069 8642 4069 8652
      4074 8653 4074 8675 4068 8676 4068 8674
      4066 8678 4056 8677 4056 8709
TIME...MOT...LOC 2131Z 226DEG 67KT 4111 8703 4051 8716

JBALL

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 18, 1:35 PM ESTWind AdvisoryIWXCass, Elkhart, Fulton, LaGrange, Marshall, Miami and 6 more28 hr
Nov 18, 4:32 PM ESTSpecial Weather StatementIWXPulaski, Starke, White43 min
Nov 18, 4:53 PM ESTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White27 min
Nov 18, 5:24 PM ESTSevere Thunderstorm WarningIWXCass, Miami, Wabash36 min
Nov 18, 5:48 PM ESTSevere Thunderstorm WarningIWXLaGrange, Noble, Whitley27 min
Nov 18, 6:15 PM ESTSevere Thunderstorm WarningIWXDeKalb, LaGrange, Noble, Steuben45 min
Nov 18, 6:17 PM ESTSpecial Weather StatementIWXGrant, Huntington43 min
Nov 18, 6:42 PM ESTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells48 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.